Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 649650, 24 pages
doi:10.1155/2011/649650
Research Article

Hopf Bifurcation for a Model of HIV Infection of C D 4 + T Cells with Virus Released Delay

1Department of Applied Mathematics, Yuncheng University, Yuncheng 044000, Shanxi, China
2Beijing Institute of Information and Control, Beijing 100037, China
3Department of Mathematics, Xinyang Normal University, Xinyang 464000, Henan, China

Received 23 December 2010; Accepted 2 March 2011

Academic Editor: Jianshe Yu

Copyright © 2011 Jun-Yuan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A viral model of HIV infection of C D 4 + T-cells with virus released period is formulated, and the effect of this released period on the stability of the equilibria is investigated. It is shown that the introduction of the viral released period can destabilize the system, and the period solution may arise. The direction and stability of the Hopf bifurcation are also discussed. Numerical simulations are presented to illustrate the results.